MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG
Catalog Number 153204
Medical Device Problem Codes Fluid/Blood Leak (1250); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that that there was an issue with the integrity of a foley catheter used that morning (b)(6) 2025.16f bard surestep foley ref (b)(4).There was no obvious issue upon opening the package and initial assessment.When the certified registered nurse anesthetist went to tip the urometer for measurement, urine began spilling out of the top part of the bag.After close and thorough inspection, there was a noted hole or tear in the bag.The doctor was made aware, and foley catheter was to be replaced in the patient post procedure.After additional inspection once the catheter was removed from the patient and comparing it to the replacement catheter, they noticed there was a circle hole in the upper right corner of the bag the new foley had a square white backing inside the bag, blocking the hole that appeared to be missed from the leaking bag.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Correction: d, f, g, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that that there was an issue with the integrity of a foley catheter used that morning 2.3/25.16f bard surestep foley ref # (b)(4).There was no obvious issue upon opening the package and initial assessment.When the certified registered nurse anesthetist went to tip the urimiter for measurement, urine began spilling out of the top part of the bag, after close/thorough inspection, there was a noted hole/ tear in the bag.Doctor of medicine was made aware, and foley catheter was to be replaced in the patient post procedure.After additional inspection once the catheter was removed from the patient and comparing it to the replacement catheter, they noticed there was a circle hole in the upper right corner of the bag the new foley had a square white backing inside the bag, blocking the hole that appeared to be missed from the leaking bag.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that that there was an issue with the integrity of a foley catheter used that morning 2.3/25.16f bard surestep foley ref # a902416.There was no obvious issue upon opening the package and initial assessment.When the certified registered nurse anesthetist went to tip the urimiter for measurement, urine began spilling out of the top part of the bag, after close/thorough inspection, there was a noted hole/ tear in the bag.Doctor of medicine was made aware, and foley catheter was to be replaced in the patient post procedure.After additional inspection once the catheter was removed from the patient and comparing it to the replacement catheter, they noticed there was a circle hole in the upper right corner of the bag the new foley had a square white backing inside the bag, blocking the hole that appeared to be missed from the leaking bag.

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
URINE METER WITH BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24422224
Report Number1018233-2026-01156
Device Sequence Number10605438
Product Code KNX
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/24/2026
04/29/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date02/25/2026
05/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown